# SDR DALA1133780682

- Difficulty date: December 19, 2006
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 47,045 hours, 21,595 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Unknown
- Location: Stab Trim
- Component part number: UNK
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB TRIM ACTUATOR REPLACED IAW EA 06-086621-03, ME01.
